Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GYRUS ACMI, INC. SUREGLIDE; STYLET, URETERAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GYRUS ACMI, INC. SUREGLIDE; STYLET, URETERAL
Model Number
35BX
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Approximately 0.5cm piece of the lining of a guide wire broke off from the guide wire and was in the patient's body, until the surgeon removed it.
New Search
Submit an Adverse Event Report
Brand Name
SUREGLIDE
Common Device Name
STYLET, URETERAL
Manufacturer
(Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
MDR Report Key
20450930
Report Number
20450930
Device Sequence Number
20610712
Product Code
EYA
UDI-Device Identifier
00821925005730
UDI-Public
00821925005730
Combination Product (Y/N)
N
Initial Reporter State
NY
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
07/09/2024
Report Date
(Section F)
07/09/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
35BX
Device Catalogue Number
41
Device Lot Number
8768832
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
10/15/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
2 MO
Patient Sex
Female
Patient Weight
71 KG
Date Report Sent to FDA
07/09/2024